# SDR UIEA2020112002427

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,960 hours, 22,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON AFT EDGE OF MCD DOOR SEAL DEPRESSOR.  DAMAGE AT AFT EDGE OF MCD AT STATION 632 BETWEEN S-4L & S-13L, EXCEEDS SRM LIMITS.  C/W PART 1 OF EO 6753A891 (TIME LIMITED REPAIR) APPLIED SPEED TAPE AT STA 632 MCD SEAL DEPRESSOR.  PART 2 (DVI) INSPECTION EVERY 1 FLIGHT CYCLE.  PART 3 (PERMANENT REPAIR) ON OR BEFORE 30 FLIGHT CYCLES.  TRANSFERED TO NON-MEL MDDR NR 138029.
